Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Adrenal insufficiency, unable to sleep, red bumps on body, low BP, discoloration of sclera. Treatment?

Hello, I have a friend that can t seem to find out what is wrong with her. She has been diagnosed with adrenal insufficiency . However, she has not been given any solid diagnosis, and her treatments are not working. She s 40yrs old she is always tired but cannot sleep more than a few hours at a time. She has also had occurances with red bumps on her upper and lower extremities that have now scares over. She tells me she s depressed and lethargic and is also gaining weight. 20lbs since december. She also has low blood pressure and discoloration in her sclera. Her legs look as though they are retaining water, her skin is tight ,perhaps a circulatory problem. It also seems as though she has a weak immune system because it takes her awhile to recover from being sick and bruises seem to never fully go away. Thanks for your time
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
She is most likely suffering from Addison's disease as per symptoms described by you .
You should go for Serum ACTH level.
You should also consult with Physician / endocrinologist.
Get well soon.
Dr. Mayank Bhargava
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor